Alert archive / California / Gale Watches in 2016

Gale Watch 19, NWS Eureka, CA

June 10, 2016

NWS Eureka, CA issued this gale watch at Jun 10, 2016, 2:59 AM PDT. It took effect at Jun 11, 2016, 2:00 PM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jun 10, 2016, 2:59 AM PDT (09:59 UTC)
In effect from
Jun 11, 2016, 2:00 PM PDT
Expired
Jun 10, 2016, 3:34 PM PDT
In force
Issued by
NWS Eureka, CA

The text

As transmitted.

224 
WHUS76 KEKA 100959
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
259 AM PDT FRI JUN 10 2016

PZZ455-101800-
/O.CAN.KEKA.SC.Y.0063.000000T0000Z-160610T1000Z/
/O.NEW.KEKA.SC.Y.0064.160610T2000Z-160611T1000Z/
/O.NEW.KEKA.GL.W.0040.160611T1000Z-160612T1200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
259 AM PDT FRI JUN 10 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
3 AM PDT SATURDAY...
...GALE WARNING IN EFFECT FROM 3 AM SATURDAY TO 5 AM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 3 AM SATURDAY TO 5 AM PDT
SUNDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL
CRAFT ADVISORY IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 3 AM PDT
SATURDAY. 

* WINDS...NW WIND 15 TO 25 KT THIS AFTERNOON AND EVENING.
  OCCASIONAL GUSTS UP TO 40 KT LATE TONIGHT THROUGH SAT NIGHT.

* SEAS...STEEP WAVES BUILDING TODAY THROUGH SAT...PEAKING AROUND
  10 FT BY SAT EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-101800-
/O.UPG.KEKA.SC.Y.0063.000000T0000Z-160614T1000Z/
/O.NEW.KEKA.GL.W.0040.160611T1000Z-160613T0600Z/
/O.NEW.KEKA.SC.Y.0064.160610T2000Z-160611T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
259 AM PDT FRI JUN 10 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
3 AM PDT SATURDAY...
...GALE WARNING IN EFFECT FROM 3 AM SATURDAY TO 11 PM PDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 3 AM SATURDAY TO 11 PM PDT
SUNDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL
CRAFT ADVISORY IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 3 AM PDT
SATURDAY. 

* WINDS...NORTHWEST 15 TO 25 KT THIS AFTERNOON AND EVENING. GALES
  ARE EXPECTED TO DEVELOP LATE TONIGHT INTO SAT. OCCASIONAL FORCE
  WINDS ARE EXPECTED TO CONTINUE SUN THROUGH SUN NIGHT.

* SEAS...STEEP WAVES BUILDING TODAY THROUGH TONIGHT. STEEP WAVES WILL
  PEAK AROUND 13 FT SAT NIGHT AND SUN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-101800-
/O.EXT.KEKA.SC.Y.0063.160611T0700Z-160611T2100Z/
/O.NEW.KEKA.GL.A.0019.160611T2100Z-160612T1200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
259 AM PDT FRI JUN 10 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO
2 PM PDT SATURDAY...
...GALE WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE
SATURDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY
NIGHT. 

* WINDS...NORTHERLY INCREASING TO 15 TO 25 KT LATE TONIGHT
  THROUGH SAT. GALE CONDITIONS ARE EXPECTED SAT AFTERNOON AND
  EVENING.

* SEAS...STEEP WAVES BUILDING TONIGHT THROUGH SAT. STEEP WAVES ARE
  EXPECTED TO CONTINUE SAT NIGHT AND SUN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ470-101800-
/O.EXT.KEKA.SC.Y.0063.160611T0700Z-160611T2100Z/
/O.NEW.KEKA.GL.A.0019.160611T2100Z-160613T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
259 AM PDT FRI JUN 10 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO
2 PM PDT SATURDAY...
...GALE WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY
EVENING. 

* WINDS...NORTHERLY INCREASING TO 15 TO 25 KT LATE TONIGHT THROUGH
  SAT. GALE CONDITIONS ARE EXPECTED SAT AFTERNOON AND EVENING.
  GALE FORCE WINDS MAY CONTINUE SUN AND SUN NIGHT. 

* SEAS...STEEP WAVES BUILDING TONIGHT THROUGH SAT NIGHT. STEEP AND
  ELEVATED WAVES ARE EXPECTED TO CONTINUE SUN AND SUN NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
2 follow-up statements
052 
WHUS76 KEKA 101639
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
939 AM PDT FRI JUN 10 2016

PZZ455-110045-
/O.CON.KEKA.SC.Y.0064.160610T2000Z-160611T1000Z/
/O.CON.KEKA.GL.W.0040.160611T1000Z-160612T1200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
939 AM PDT FRI JUN 10 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 3 AM SATURDAY...
...GALE WARNING REMAINS IN EFFECT FROM 3 AM SATURDAY TO 5 AM 
SUNDAY...

* WINDS...NW WIND 15 TO 25 KT THIS AFTERNOON AND EVENING. 
  OCCASIONAL GUSTS TO 40 KT LATE TONIGHT THROUGH SATURDAY NIGHT. 

* SEAS...STEEP WAVES BUILDING TODAY THROUGH SATURDAY...PEAKING
  AROUND 10 FT BY SAT EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ475-110045-
/O.CON.KEKA.SC.Y.0064.160610T2000Z-160611T1000Z/
/O.CON.KEKA.GL.W.0040.160611T1000Z-160613T0600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
939 AM PDT FRI JUN 10 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 3 AM SATURDAY... 
...GALE WARNING REMAINS IN EFFECT FROM 3 AM SATURDAY TO 11 PM 
SUNDAY...

* WINDS...NORTHWEST 15 TO 25 KT THIS AFTERNOON AND EVENING. 
  GALES ARE EXPECTED TO DEVELOP LATE TONIGHT INTO SATURDAY. 
  OCCASIONAL FORCE WINDS ARE EXPECTED TO CONTINUE SUNDAY THROUGH 
  SUNDAY NIGHT. 

* SEAS...STEEP WAVES BUILDING TODAY THROUGH TONIGHT. STEEP WAVES 
  WILL PEAK AROUND 13 FT SAT NIGHT AND SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ450-110045-
/O.CON.KEKA.SC.Y.0063.160611T0700Z-160611T2100Z/
/O.CON.KEKA.GL.A.0019.160611T2100Z-160612T1200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
939 AM PDT FRI JUN 10 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 2 PM SATURDAY... 
...GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH
LATE SATURDAY NIGHT...

* WINDS...NORTHERLY INCREASING TO 15 TO 25 KT LATE TONIGHT THROUGH
  SATURDAY. GALE CONDITIONS ARE EXPECTED SATURDAY AFTERNOON AND
  EVENING.

* SEAS...STEEP WAVES BUILDING TONIGHT THROUGH SATURDAY. STEEP
  WAVES ARE EXPECTED TO CONTINUE SATURDAY NIGHT AND SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

$$

PZZ470-110045-
/O.CON.KEKA.SC.Y.0063.160611T0700Z-160611T2100Z/
/O.CON.KEKA.GL.A.0019.160611T2100Z-160613T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
939 AM PDT FRI JUN 10 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 2 PM SATURDAY... 
...GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SUNDAY EVENING...

* WINDS...NORTHERLY INCREASING TO 15 TO 25 KT LATE TONIGHT THROUGH
  SATURDAY. GALE CONDITIONS ARE EXPECTED SATURDAY AFTERNOON AND
  EVENING. GALE FORCE WINDS MAY CONTINUE SUNDAY AND SUNDAY NIGHT.

* SEAS...STEEP WAVES BUILDING TONIGHT THROUGH SATURDAY NIGHT.
  STEEP AND ELEVATED WAVES ARE EXPECTED TO CONTINUE SUNDAY AND
  SUNDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

$$
371 
WHUS76 KEKA 102234
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
334 PM PDT FRI JUN 10 2016

PZZ450-110645-
/O.CON.KEKA.SC.Y.0063.160611T0700Z-160611T2100Z/
/O.UPG.KEKA.GL.A.0019.160611T2100Z-160612T1200Z/
/O.EXB.KEKA.GL.W.0040.160611T2100Z-160612T1200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
334 PM PDT FRI JUN 10 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 2 PM SATURDAY...
...GALE WARNING IN EFFECT FROM 2 PM SATURDAY TO 5 AM PDT SUNDAY...

* WINDS...N INCREASING TO 15 TO 25 KT LATE TONIGHT AND CONTINUING
  THROUGH SATURDAY. GALE CONDITIONS ARE EXPECTED SATURDAY
  AFTERNOON AND EVENING.

* SEAS...NW BUILDING TO 8 TO 10 FT AT 9 SECONDS BY SATURDAY.
  STEEP WAVES ARE EXPECTED TO CONTINUE THROUGH THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ470-110645-
/O.CON.KEKA.SC.Y.0063.160611T0700Z-160611T2100Z/
/O.UPG.KEKA.GL.A.0019.160611T2100Z-160613T0600Z/
/O.EXB.KEKA.GL.W.0040.160611T2100Z-160613T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
334 PM PDT FRI JUN 10 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 2 PM PDT SATURDAY...
...GALE WARNING IN EFFECT FROM 2 PM SATURDAY TO 11 PM SUNDAY...

* WINDS...N INCREASING TO 15 TO 25 KT LATE TONIGHT AND CONTINUING
  THROUGH SATURDAY. GALE CONDITIONS ARE EXPECTED SATURDAY
  AFTERNOON THROUGH SUNDAY.

* SEAS...NW BUILDING TO 10 TO 12 FT AT 9 SECONDS BY LATE
  SATURDAY. STEEP WAVES ARE EXPECTED TO CONTINUE THROUGH THE
  WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ455-110645-
/O.CON.KEKA.SC.Y.0064.000000T0000Z-160611T1000Z/
/O.CON.KEKA.GL.W.0040.160611T1000Z-160612T1200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
334 PM PDT FRI JUN 10 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM SATURDAY...
...GALE WARNING REMAINS IN EFFECT FROM 3 AM SATURDAY TO 5 AM
SUNDAY...

* WINDS...N 15 TO 25 KT. GUSTS TO 40 KT LATE TONIGHT THROUGH
  SATURDAY NIGHT.

* SEAS...NW BUILDING TO 9 TO 11 FT AT 9 SECONDS BY SATURDAY. STEEP
  WAVES ARE EXPECTED TO CONTINUE THROUGH EARLY NEXT WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ475-110645-
/O.CON.KEKA.SC.Y.0064.000000T0000Z-160611T1000Z/
/O.CON.KEKA.GL.W.0040.160611T1000Z-160613T0600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
334 PM PDT FRI JUN 10 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM SATURDAY...
...GALE WARNING REMAINS IN EFFECT FROM 3 AM SATURDAY TO 11 PM
SUNDAY...

* WINDS...N INCREASING TO 25 TO 35 KT WITH GUSTS TO 45 KT BY
  SATURDAY. GALE CONDITIONS ARE EXPECTED TO CONTINUE THROUGH
  SUNDAY.

* SEAS...NW BUILDING TO 12 TO 14 FT AT 9 SECONDS BY LATE
  SATURDAY. STEEP WAVES ARE EXPECTED TO CONTINUE THROUGH THE
  WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Jun 9, 3:00 PM PDT, 11 hours 59 minutes earlier.

Area forecast discussion, Jun 9, 3:00 PM PDT, 11 hours 59 minutes before
Area Forecast Discussion
National Weather Service Eureka CA
300 PM PDT THU JUN 9 2016

.SYNOPSIS...

The weather pattern will remain mostly dry with seasonal
temperatures as a broad and dry low pressure system moves over the
Pacific Northwest. A weak disturbance could squeeze out some
drizzle on the coast tonight otherwise mild weather will continue
through next week.

&&

.DISCUSSION...

Water vapor imagery showed a broad low pressure system
propagating towards the Pacific Northwest today with a smaller
closed low spiraling offshore from southern California. This broad
system will maintain mild weather for northern California over the
next several days as it makes an eastward shift. Embedded vort max's
in the upper flow could help spin up some light shower activity but
models suggest that any showers that do develop should be farther
north near the Oregon border. Some light drizzle, however, will be
possible with stratus along the Redwood coast and around Cape
Mendocino with only trace amounts expected. Expect coastal clouds to
develop the next few nights with scattering by the following
afternoons. 500 mb heights will rise this weekend causing inland
temperatures to increase several degrees. A thermal trough will
develop in response to the warming and enhance weak northeasterly
flow at lower levels. This will cause relative humidity values to
decrease over higher terrain and help scatter out clouds near the
coast.

By next week, models signal for another broad upper low to dive
over the over the Pacific Northwest. Models continue to suggest
that this will be another drier system showing little to no
rainfall for the extended forecast. The GFS and ECMWF continue to
exhibit subtle differences in the strength and timing of the
system but have been prone to flip-flopping over the past few
runs. From what we can tell now, the weather pattern for next
week should not result in significant or critical weather. But,
stay tuned.

Pops were lowered through the near term to not only match our
neighbors to the north but also to reflect current model thought
of little to no precipitation expected to impact northwest
California. Otherwise little changes were made. /KML

&&

.AVIATION...

Very stubborn marine stratus for the last few days.
This morning the marine stratus was widespread. The marine layer
made it halfway inland into Del Norte, Humboldt, and Mendocino
counties, which is pretty impressive. Profiler at McKinleyville
showed that the thickness of the marine layer was as much as 4000
feet. Visibilities were as low as one quarter of a mile or less in
Crescent City and Arcata airports overnight. By early afternoon,
there were finally some breaks in the cloud cover. However, this
won't last long. As we lose the daytime heating and the boundary
layer become more stable, the marine stratus will re-develop
overnight tonight. MVFR will be likely to happen again tonight for
Arcata and Crescent City. There will be some valley fog forming in
Ukiah airport overnight tonight. Conditions will improve once again
tomorrow.

&&

.MARINE...

North wind will persist today then strengthen Friday evening into
Saturday. Strongest winds and highest seas will be in the southern
waters of NW California. Winds and seas will subside middle of
next week.

The East Pacific high pressure system will be moving east towards
the West Coast of North America, while thermal low will develop over
the Interior US. The combined weather systems will continue to
maintain the northerly pressure gradient over the NW California
coast. This will drive moderate north wind for the NW California
waters. Through tonight, expect north winds 10 to 20 kt on the
waters. On Friday afternoon, numerical weather models are suggesting
winds to increase to 15 to 25 kt with higher gusts, especially for
the southern outside waters. The stronger winds will spread into the
northern outside waters by Saturday morning. The moderate north
winds are not expected to subside until next Tuesday.

Along with gusty north winds, seas will also be getting steep during
the weekend. Seas will build from 3 to 4 feet this afternoon, and
grow into 9 to 13 feet by Saturday. The steep seas will be mostly
generated by wind waves. The highest seas will be in the
southern waters. The high seas should subside early next week.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
     Small Craft Advisory from 3 AM to 9 PM PDT Saturday FOR PZZ450.

     Small Craft Advisory from 9 PM Friday to 9 PM PDT Saturday FOR
     PZZ470.

     Small Craft Advisory until 3 AM PDT Friday FOR PZZ455.

     Small Craft Advisory until 3 AM PDT Tuesday FOR PZZ475.

&&

Visit us at http://WWW.WEATHER.GOV/EUREKA

Follow us on facebook and twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka

FOR FORECAST ZONE INFORMATION
SEE FORECAST ZONE MAP ONLINE:
http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Jun 9, 3:18 AM PDT, 23 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
318 AM PDT THU JUN 9 2016

CAZ001>004-076-101030-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
318 AM PDT THU JUN 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 2:59 AM PDTGale WarningEKA70 hr
Jun 10, 2:59 AM PDTSmall Craft AdvisoryEKA24 hr

Nearby

Gale Watches in California, 2016Every gale watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.